# SDR HEEA082459

- Difficulty date: December 12, 2002
- Submitted: December 23, 2002
- Operation: Air carrier
- Aircraft: N760PH
- Make and model: Skrsky S76A
- Aircraft serial: 760078
- Aircraft time: 11,313 hours
- System (JASC): 6210 · Main Rotor Blades
- Part: Tip Cap
- Part number: 7615009043050
- Part serial: A175006EX
- Condition: Eroded
- Location: M/R Blade
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FIBERGLASS ON THE END CAP IS ERODED BEYOND LIMITS.
